# SDR HEEA0011556

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007Y
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Assy
- Part number: 206033601117
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSY CORRODED BEYOND LIMITS.
